MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. HENRY SCHEIN INC; HYPODERMIC NEEDLES

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. HENRY SCHEIN INC; HYPODERMIC NEEDLES
Model Number 30G*1/2''
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.Production process review: it was verified that the raw materials and production process of this batch of hypodermic needles had not been changed, no abnormalities occurred during the production process, and the finished products passed the ex-factory inspection.2.Retained sample inspection: 100 retained samples of hypodermic needles with batch no.: 20250601 and specification: 30g*1/2" were randomly selected for inspection.No needle-penetrating-protective cap phenomenon was found in any sample.3.Root cause analysis:due to limited information provided by the customer, it cannot be determined whether the needle penetrated the protective cap before use or during re-sheathing after drug preparation.Our preliminary analysis of possible causes is as follows: if the needle penetrating the protective cap was found upon opening the package, it may be caused by an individual protective cap not vertically coming down from the chute and being caught by the needle tip, resulting in the needle tip penetrating the protective cap during the protective cap crimping process.During the blister packaging process, the full-inspection operator failed to detect and reject the defective product in time due to the inspection environment and other conditions, leading to its outflow.If the problem was found after use, it may be caused by improper operation during re-sheathing after clinical drug preparation.After use, the needle should be directly disposed of in a sharps container.Re-sheathing the hypodermic needle carries the risk of needle penetration through the protective cap, and such operation (re-sheathing) does not comply with the requirements for disposal of used medical devices.
 
Event or Problem Description
The customer is getting poked through the cap.Left a voice message for ivril, the nurse to answer additional questions about this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
HENRY SCHEIN INC
Common Device Name
HYPODERMIC NEEDLES
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
linjuan yao
no 658., gao chao rd.
jiading shanghai, shanghai 20180-3
CH   201803
MDR Report Key24740492
Report Number3003560965-2026-00007
Device Sequence Number18452268
Product Code FMI
UDI-Device Identifier00304040003084
UDI-Public00304040003084
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30G*1/2''
Device Lot Number20250601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown